# SDR EISA95308

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO IN LAKE CITY, FL, THE AFT CARGO PIT WAS FOUND WITH A CRACKED FLOOR SUPPORT BEAM IN THE CENTER SECTION AT BS 1166.  REMOVED CRACKED FLOOR SUPPORT BEAM.  FABRICATED NEW FLOOR SUPPORT BEAM, SPLICE, TWO L-ANGLES AND INSTALLED ALL PARTS IAW B727 SRM 53-10-5.  (M)
